MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Numbness (2415); Hyperesthesia (4420)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.The rns neurostimulator and leads remain implanted and programmed for use.
 
Event or Problem Description
Following an initial rns system implant on (b)(6) 2025, the patient reported hyperesthesia on her right face and right arm.She also reported tingling and some numbness.The rns neurostimulator and leads were placed on the patient's left side (opposite from affected side).The rns system was programmed for detection but not stimulation.On (b)(6) 2025 the patient reported to the emergency department with continued symptoms.A ct scan was performed at that time.Based on the ct scan the doctor indicated the patient's left hippocampal depth lead may not have been optimally placed.On (b)(6) 2025 the patient's left hippocampal depth lead was replaced.The physician has reported the patient is healing well, she is still reporting some right sided symptoms, which are being monitored by the physician.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key23857725
Report Number3004426659-2025-00091
Device Sequence Number10375018
Product Code PFN
UDI-Device Identifier00855547005335
UDI-Public010085554700533517280123
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDL-330-10-K
Device Catalogue Number1007929
Device Lot Number35095-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age44 YR
Patient SexFemale